sexologist-icon

Period problem

M getting irregular period dr adviced m to take glycomet tablets after taking dt pills stil its nt on time m sacred coz it might create problem for m pregnancy
views-icons 17 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Period problem

doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, You are likely experiencing delayed period due to hormonal imbalances in your body. For now, continue with glycomet.
Next Steps
continue with glycomet
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
Irregular  period is a sign of underlying  hormone imbalance.  Unfortunately  there is no magic pill which can heal this, not even Glycomet.
Next Steps
Good news is that it can be totally  reversed if you choose to do so. If you  really  want  to  know  the root cause of your problem and heal it permanently ,  please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Prashant Kini Mumbai | General Endocrinologist
Answered
kindly continue glycomet. you can start with tab aldactone and tab fertomid . this should help you out.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sowmya Rai Mumbai | Gynecologist
Answered
Dear, Before I answer your question, would like to give you an advice. When you write for medical advice, do ensure you write clearly and without any short forms etc. It helps you and advising dr. Hope you appreciate it! For me to advice you, need following information: 1. Your weight 2. When was your last mensus cycle 3. Frequency of your cycle Would advice you to go for sonography pelvis Dr Rai
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO